Beliefs, payoffs, information : on the robustness of the BDP property in models with endogenous beliefs


Gizatulina, Alia ; Hellwig, Martin



DOI: https://doi.org/10.1016/j.jmateco.2013.10.010
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/255699460...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Journal of Mathematical Economics
Volume: 51
Page range: 136-153
Place of publication: Amsterdam
Publishing house: Elsevier [u.a.]
ISSN: 0304-4068
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Gizatulina, Alia ; Hellwig, Martin (2014) Beliefs, payoffs, information : on the robustness of the BDP property in models with endogenous beliefs. Journal of Mathematical Economics Amsterdam 51 136-153 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item